# SDR GTIA2024061438176

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 60,293 hours, 27,593 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES FROM REAR CABIN ON DESCENT / ARRIVAL -PERFORMED TSM 05-50-00-810-831-A IDENT OF CAUSE OF ODOR FOR AQE IN AFT CABIN. PERFORMED ENG RUN IAW AMM 71-00-00. FOUND SOURCE FOR AQE TO BE APU. REF LP 3301490-2 FOR APU DEFERRAL.
